# SDR COEA2015102114804

- Difficulty date: October 21, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: S5387500001200
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  AFT AVIONICS BAY DOOR HAS LEVEL 2 CORROSION IN MULTIPLE AREAS.  REPAIR IAW SRAS ES-5596 15 9807 DATED 12 7 15.
